Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Noticing blood after urinating and wiping. What is the problem?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5053 Questions
Hi, everytime i use the toliet and then wipe after urinating my urine on the tissue is XXXXXXX like blood missed with water. There isnt any pain or anything, no weird sensations when urinating either. The only other symptoms im experiencing are (sorry if too much detail); inside my knickers there is also this XXXXXXX liquid, not alot, its there when i wake in the morning or sometimes in the day, also i cant feel myself needing to use the toilet then suddenly im desperate, im that desperate i have to literally crawl to the toilet so i dont wee myself, once at the toilet its like a gush coming out, i can be on the toilet with a heavy flow of wee for up to about 2 minites (which seems forever when weeing!) please help :) .... just incase your wondering i was prescribed to causes of antibiotics about a month and half ago because of a water infection, but my symptoms this time are completely different. It kind of feelings like the muscles in my stomach have stopped :/ i often feel like this when i also go for a number two (like my muscles have stopped) :/
Posted Wed, 14 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 18 minutes later

Thank you for the query.

Your symptoms are caused by urinary tract stones or urinary tract infection. It is very characteristic for stones in urinary bladder to cause symptoms you have described. It can also cause abdominal pain radiating to the groin.
Urine analysis should be performed and abdominal ultrasound.
It is also possible that your symptoms are caused by kidney inflammation so called glomerulonephritis. This one is in most cases not painful. If your blood in urine shows up for a long time, this one is more probable. To make it diagnosed kidney biopsy might be necessary. But first, urine analysis and abdominal ultrasound.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Noticing blood after urinating and wiping. What is the problem? 5 minutes later
Im experiencing no pain what so ever, except when having intercourse not everytime just frequently... Ive been tested already for any sexual infections etc so i know that defiantly is not why im experiencing pain when having intercourse, do any of the above which you stated cause pain during intercourse?
Answered by Dr. Grzegorz Stanko 7 minutes later

None of mentioned can cause pain during intercourse. But there is one disease that causes such symptom - endometriosis. This disease is caused by uterine cells (endometrium) which are growing in other place than uterine like abdominal cavity, urinary bladder. It can also cause blood in urine, pain in pelvis, urinary urgency, painful crams during menses.
You should visit gynecologist to rule this one out.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Noticing blood after urinating and wiping. What is the problem? 18 minutes later
Okay, is that a serious problem or can it wait? I work full time so only get time off for emergencies... Would you advise booking an appointment or is it okay to wait till i have a day off? Many thanks for all your help
Answered by Dr. Grzegorz Stanko 39 minutes later

In most cases it doesn't need emergency medical help. If it is really endometriosis, it lasts for some time now, so couple of days should not make any difference. Making appointment should be fine. Just note that in case of strong abdominal pain, unexpected bleeding from vagina, fainting you should go to ER as soon as possible.

Hope this will help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor